# SDR CALA2016012095010

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 86,520 hours, 25,299 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AT APPROX 500 FT, LT ENG 1, AUTO ACCELERATED TO FULL POWER.  ATTEMPTED TO REDUCE POWER, NO RESPONSE WHEN THROTTLE RETARDED.  NO RESISTANCE IN THROTTLE LEVER.  ACCOMPLISHED GO AROUND, SHUTDOWN NR 1 ENG & LANDED.  R & R FUEL CONTROL NR 1 ENG IAW AMM 73-21-01.  INSPECTED NR 1 ENG EEC TO FCU WIRING, PRIMARY & SECONDARY CHANNELS FOR CONTINUITY, OPEN, OR SHORTS TO GND.  NO DEFECTS NOTED IAW WDM 71-51-12.  TOMC R & R NR 1 ENG EEC IAW AMM 73-21-04.  OPERATIONS CHECKED GOOD.  PERFORMED EXAM & CLEAN WATER TRAPS ON NR 1 ENG EEC PB SYS IAW AMM 73-21-04.  LEAK & OPERATIONS CHECK OK, IDT CHECKED OK.
